# SDR AALA202506096410

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,823 hours, 30,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 831 SLIDE CONTROL HANDLE ARMED/DISARMED IS HARD TO OPERATE. MAINTENANCE FOUND THE GIRT ASSEMBLY IS NOT CORRECTLY FOLDED ON THE FULL LENGHT OF THE GIRT BAR AND CORRECTLY FOLDED THE GIRT ASSEMBLY PER AMM 25-62-44-400-006-A.
